# SDR SWIA202161681

- Difficulty date: August 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MONUMENT ATTACHMENT DOUBLER CORRODED AT FS310 AND APPROX LBL36    (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED 601R38670-31 PLATE IAW CRJ200 SRM 51-42-06 AND 51-42-13.
